Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 497831, 6 pages
http://dx.doi.org/10.5402/2011/497831
Research Article

(Weak) Gorenstein Global Dimension of Semiartinian Rings

Department of Mathematics, Faculty of Science and Technology of Fez, University S.M. Ben Abdellah Fez, Morocco

Received 18 April 2011; Accepted 20 May 2011

Academic Editors: A. Jaballah and D. Kressner

Copyright © 2011 Mohammed Tamekkante and Mohamed Chhiti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Tamekkante and Mohamed Chhiti, “(Weak) Gorenstein Global Dimension of Semiartinian Rings,” ISRN Algebra, vol. 2011, Article ID 497831, 6 pages, 2011. doi:10.5402/2011/497831